# SDR COMA2009012050067

- Difficulty date: January 18, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 21,415 hours, 17,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 21,415 hours, 17,886 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 559.00 CAP ANGLE CRACKED AT RBL 18.00.  REPAIRED IAW REO 601R-53-41-260.
